On distributed maximization of algebraic connectivity in robotic networks

A Simonetto, T Keviczky, R Babuska

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

19 Citations (Scopus)
Original languageEnglish
Title of host publicationProceedings of the 2011 American Control Conference
EditorsR. Shoureshi
Place of PublicationSan Francisco USA
PublisherACC
Pages2180-2185
Number of pages6
ISBN (Print)978-1-4577-0079-8
Publication statusPublished - 2011
EventAmerican Control Conference 2011 - San Francisco USA
Duration: 29 Jun 20111 Jul 2011

Publication series

Name
PublisherACC

Conference

ConferenceAmerican Control Conference 2011
Period29/06/111/07/11

Keywords

  • Conf.proc. > 3 pag

Cite this

Simonetto, A., Keviczky, T., & Babuska, R. (2011). On distributed maximization of algebraic connectivity in robotic networks. In R. Shoureshi (Ed.), Proceedings of the 2011 American Control Conference (pp. 2180-2185). ACC.